International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064



Found about 3 results

Downloads: 121

Survey Paper, Education Management, India, Volume 6 Issue 4, April 2017

1430 - 1432

Spectral Properties of Fuzzy Compact Linear Operator on Fuzzy Normed Spaces

Noori F. Al-Mayahi [3] | Abbas M. Abbas [2]

Share this Article

Downloads: 110

Research Paper, Mathematics, Iraq, Volume 6 Issue 4, April 2017

1433 - 1438

Spectral Properties of Fuzzy Compact Linear Operator on Fuzzy Normed Spaces

Noori F. Al-Mayahi [3] | Abbas M. Abbas [2]

Share this Article

Downloads: 108

Research Paper, Mathematics, Iraq, Volume 6 Issue 10, October 2017

1827 - 1835

Some New Results about the Convergence of Fuzzy Measurable Functions Sequence on Fuzzy Measure on Fuzzy Sets

Noori F. Al-Mayahi [3] | Karrar S. Hamzah

Share this Article


Top